# SDR ASAA2022102140447

- Difficulty date: October 21, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 24,190 hours, 7,584 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 7074300
- Part serial: YU020514N
- Condition: Faulty
- Location: #2 Engine
- Part time: 1,524 hours, 579 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FMC SHORT TIME FAULTS 75-10452 AND 75-20452, VBV POSITION SIGNALS DISAGREE. GROUNDED - YES. REMOVED AND REPLACED #2 ENG L/H VBV ACTUATOR REF B737-900 AMM 75-32-02. OPS CHECK, LEAK CHECK GOOD.
